MathSciNet Relay Station
MathSciNet bibliographic data
MR2962585 05C45 (05C25)
da C. Ribeiro, André; de Figueiredo, Celina M. H.; Kowada, Luis Antonio B. An evidence for Lovász conjecture about Hamiltonian paths and cycles. Mat. Contemp. 39 (2010), 121–128.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement